# SDR FDEA201710052872

- Difficulty date: October 5, 2017
- Submitted: October 6, 2017
- Operation: Air carrier
- Aircraft: N596FE
- Make and model: Doug MD-11F
- Aircraft serial: 48554
- Aircraft time: 82,338 hours, 16,793 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Cable
- Condition: Out Of Tolerance
- Location: Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: C

## Discrepancy

LOW SPEED REJECT DUE TO UNABLE TO MAINTAIN DIRECTIONAL CONTROL WITH RUDDERS.  ACFT NOSE WENT LT & WITH FULL RT RUDDER,  ACFT CONTINUED TURNING LT.  AFTER  REJECT, TAXIED TO THE TAXIWAY & OBSERVED BRAKE TEMP.   LT MAIN BRAKES TWICE AS HOT AS  RT MAINS.   HIGHEST TEMPS  173 DEG BEFORE TAXI BACK TO GATE.  TEMPS AS HIGH AS 253 DEGS.  TROUBLESHOT IAW FIM 32-50-04, BLOCK 2,  FOUND THE CABLE TENSIONS OUT OF TOLERANCE,  ADJUSTED NOSE WHEEL STEERING FOLLOW UP CABLES IAW MM 32-50-00-5,  TENSION WITHIN LIMITS.  PERFORMED A TEST OF STEERING COLLAR RANGE OF MOVEMENT IAW MM 32-50-00.    TAXI CHECKED IAW JRH AND MM 09-20-00-2. ALL STEERING, RUDDER & TILLER NORMAL.  ALL BRAKE TEMPS NORMAL. ACFT OK FOR SERVICE.
